Mother experiencing severe panic attacks and anxiety for 3 wks. Given 150mg Zoloft, (sertraline) up from. 50. Condition has worsen. What to do?

See your doctor. It is not uncommon to have temporary worsening of anxiety within the first few days of starting or increasing the dose of an antidepressant. I would strongly advise following up with your doctor as soon as possible given the worsening and persistent symptoms. There are additional medications that may be beneficial.

Related Questions

I'm on Zoloft (sertraline) for panic attacks& agoraphobia, I take 25 mg for 3 weeks, it's gotten better but I still get anxiety when I go out, should I increase dose or add another Ssri, tried CBT it didn't help.

Consult physician. I suggest that you call your physician to titrate tour Zoloft (sertraline) dose upward ( range varies with each patient ). I suggest that you continue with CBT and do not increase Zoloft (sertraline) on your own. Read more...
The best TX for. this is a combo of psychotherapy and medication. Consult with your prescribing physician and ask him/her if s/he provides psychotherapy, too. Staying with one provider is better, but if therapy is not offered, try a psychologist, preferably one who can work with your MD, as needed. Here's a primer on anxiety: http://www.psychologyproductsandservices.com/page2.html. Read more...
Talk with doc. In most circumstances in the situation you describe the doctor would increase the Zoloft to 50mg. Discuss this with your doctor. Read more...

Bad anxiety & panic attacks since 18. Now 31 & taking zoloft (sertraline). I feel like my 'old self' again. Finally! Can I continue this forever (not getting preg)?

Long -term use. There are many people who use zoloft (sertraline) or other ssri's long -term. However, i would encourage you to work with a psychologist to learn as many skills as possible to decrease, prevent or abort anxiety and panic. Read more...

Started getting anxiety and panic attacks and have started taking zoloft (sertraline). What are the side effects?

Possible SE's. Hi. Some of the potential GI side effects from zoloft (sertraline) include: diarrhea, gas, nausea, vomiting, decreased appetite and change in weight. A person can also experience headache, dizziness, tremors, or feeling tired. Erectile dysfunction can occur. More serious side effects include: seizures, bleeding problems, fever, irregular heart rhythm, hallucination and visual changes. See below. Read more...

Hello, I was 150mg of Zoloft for over a decade for an anxiety disorder and it worked well for me. Last year I went down to 50mg and have been having lots of near panic attacks lately. There seems to be no trigger either. It's happening multiple times e

Physical? This is challenging but workable both medically and psychologically. If one rules out abnormal blood tests with attention to thyroid, liver, and blood counts, then consider several options for alleviating anxiety and near panic. Charting times, environment, activity, thoughts and feelings for a week, and/or doing brief breathing or relaxation techniques 2x/day, and weekly therapy to start. . Read more...

I suffer with depression/anxiety/ocd and I am having 3 or 4 panic attacks per night. I wake up and the bed is soaked and having a full on panic attac? I am on 150mg sertraline. Takingfor 7 months

Speak with ur doctor. You're clearly suffering too much and the medication you're on is not helping enough. There are many options, including increasing or changing your medicine. However, the most important thing is to speak with your doctor to plan more intensive help. This can also include counseling if stress is contributing to your symptoms. It's also important to take your medication every day. Hope this helps. Read more...